MathSciNet Relay Station
MathSciNet bibliographic data
MR1936951 47A05 (16U99)
Koliha, J. J.; Rakočević, V. Invertibility of the sum of idempotents. Linear Multilinear Algebra 50 (2002), no. 4, 285–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement